Pointwise multipliers for functions of weighted bounded mean oscillation
Studia Mathematica (1993)
- Volume: 105, Issue: 2, page 105-119
- ISSN: 0039-3223
Access Full Article
topAbstract
topHow to cite
topReferences
top- [1] S. Bloom, Pointwise multipliers of weighted BMO spaces, Proc. Amer. Math. Soc. 105 (1989), 950-960. Zbl0706.42015
- [2] S. Campanato, Thoremi di interpolazione per transformazioni che applicano in , Ann. Scuola Norm. Sup. Pisa 19 (1964), 345-360.
- [3] J. García-Cuerva and J. L. Rubio de Francia, Weighted Norm Inequalities and Related Topics, North-Holland, 1985.
- [4] S. Janson, On functions with conditions on the mean oscillation, Ark. Mat. 14 (1976), 189-196. Zbl0341.43005
- [5] F. John and L. Nirenberg, On functions of bounded mean oscillation, Comm. Pure Appl. Math. 14 (1961), 415-426. Zbl0102.04302
- [6] B. Muckenhoupt, Weighted norm inequalities for the Hardy maximal function, Trans. Amer. Math. Soc. 165 (1972), 207-226. Zbl0236.26016
- [7] B. Muckenhoupt, The equivalence of two conditions for weight functions, Studia Math. 49 (1974), 101-106. Zbl0243.44003
- [8] E. Nakai and K. Yabuta, Pointwise multipliers for functions of bounded mean oscillation, J. Math. Soc. Japan 37 (1985), 207-218. Zbl0546.42019
- [9] S. Spanne, Some function spaces defined using the mean oscillation over cubes, Ann. Scuola Norm. Sup. Pisa 19 (1965), 593-608. Zbl0199.44303
- [10] G. Stampacchia, -spaces and interpolation, Comm. Pure Appl. Math. 17 (1964), 293-306.